Bai, Z., Chen, Y., Lian, H., et al. (2014) On the Existence of Blow up Solutions for a Class of Fractional Differential Equations. Fractional Calculus and Applied Analysis, 17, 1175-1187.
 Bai, Z., Dong, X. and Yin, C. (2016) Existence Results for Impulsive Nonlinear Fractional Differential Equation with Mixed Boundary Conditions. Boundary Value Problems, 2016, Article ID: 63.
 Liu, Y. (2016) New Existence Results for Positive Solutions of Boundary Value Problems for Coupled Systems of Multi-Term Fractional Differential Equations. Hacettepe Journal of Mathematics and Statistics, 45, 391-416.
 Liu, X. and Jia, M. (2018) The Method of Lower and Upper Solutions for the General Boundary Value Problems of Fractional Differential Equations with P-Laplacian. Advances in Difference Equations, 2018, Article ID: 28.
 Han, Z., Lu, H. and Zhang, C. (2015) Positive Solutions for Eigenvalue Problems of Fractional Differential Equation with Generalized P-Laplacian. Applied Mathematics and Computation, 257, 526-536.
 Liu, X., Jia, M. and Ge, W. (2017) The Method of Lower and Upper Solutions for Mixed Fractional Four-Point Boundary Value Problem with P-Laplacian Operator. Applied Mathematics Letters, 65, 56-62.
 Jia, M. and Liu, X. (2014) Multiplicity of Solutions for Integral Boundary Value Problems of Fractional Differential Equations with Upper and Lower Solutions. Applied Mathematics and Computation, 232, 313-323.
 Liu, X., Jia, M. and Ge, W. (2013) Multiple Solutions of a P-Laplacian Model Involving a Fractional Derivative. Advances in Difference Equations, 126, 1-12.